I've been taking gabapentin for a couple of years now and for about 6 months I've had this rash on my lower arm that don't itch or anything. It comes and goes and after I moved, it took about a month for me to get my insurance in order so I had to go without my gabapentin during that time and I noticed the rash never appeared. Now that I'm back on my med, my rash has come back and now I have it on both of my lower arms. I have no idea what it is.
I am interested in answers you get, similar to me after just being on for a few weeks. First time just upper body mainly arms were flushed and slightly itching, next time upper body itchy third time prickly in arms neck and head. It lasts a couple hours, I want to continue taking as it helps my nerve pain
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2009 • 1 answer
Posted 6 Mar 2014 • 2 answers
Posted 29 Mar 2016 • 1 answer
Posted 6 Dec 2017 • 0 answers
Has any one gotten a rash or hives? Everytime I up the dose they pop up and itch to no end. 3 weeks?
Posted 9 May 2018 • 0 answers